# SDR C2XA03TY208

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-145ER
- Aircraft serial: 145192
- Aircraft time: 7,588 hours, 7,370 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 186
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF FOR NR 1 BLEED INDICATION.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE BLEED VALVE.  OPERATIONAL CHECKED GOOD.
